Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2743251, 11 pages
http://dx.doi.org/10.1155/2016/2743251
Research Article

Exact Boundary Controllability for Free Traffic Flow with Lipschitz Continuous State

Department Mathematik, Friedrich-Alexander-Universität Erlangen-Nürnberg (FAU), Cauerstraße 11, 91058 Erlangen, Germany

Received 3 December 2015; Accepted 21 March 2016

Academic Editor: Chaudry Masood Khalique

Copyright © 2016 Martin Gugat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Gugat, “Exact Boundary Controllability for Free Traffic Flow with Lipschitz Continuous State,” Mathematical Problems in Engineering, vol. 2016, Article ID 2743251, 11 pages, 2016. https://doi.org/10.1155/2016/2743251.